# SDR 95ZZZX6547

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6591M
- Make and model: Cessna T210M
- Aircraft serial: 21061980
- Engine: Cont TSIO520R
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6320
- Condition: Coil Failed
- Location: Engine
- Part time: 558 hours
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAG FAILURE TRACED TO BAD COIL.
